Multiple linear curve fitting

Whiten W.J. (1979) Multiple linear curve fitting. IMA Journal of Applied Mathematics (Institute of Mathematics and Its Applications), 23 1: 61-71. doi:10.1093/imamat/23.1.61

Author Whiten W.J.
Title Multiple linear curve fitting
Journal name IMA Journal of Applied Mathematics (Institute of Mathematics and Its Applications)   Check publisher's open access policy
ISSN 0272-4960
Publication date 1979-01-01
Sub-type Article (original research)
DOI 10.1093/imamat/23.1.61
Open Access Status Not yet assessed
Volume 23
Issue 1
Start page 61
End page 71
Total pages 11
Language eng
Subject 1312 Molecular Biology
2613 Statistics and Probability
2605 Computational Mathematics
3303 Development
2308 Management, Monitoring, Policy and Law
3317 Demography
2604 Applied Mathematics
Abstract A technique for fitting a linear expression to data with errors in all or any of the variables is described. The form of the errors is restricted to the product of a row (data set) and a column (variable) error value. This form covers many practical cases and allows the development of an efficient algorithm.
Q-Index Code C1
Q-Index Status Provisional Code
Institutional Status Unknown

Document type: Journal Article
Sub-type: Article (original research)
Collection: Scopus Import - Archived
Version Filter Type
Citation counts: Scopus Citation Count Cited 0 times in Scopus Article
Google Scholar Search Google Scholar
Created: Tue, 14 Jun 2016, 11:46:59 EST by System User